Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Nonparametric Probability Density Estimation Using Normalized B-Splines
Authors

K. Gehringer
R. Redner
Journal / Anthology

Communications in Statistics -- Simulation
Year: 1992
Volume: 21
Issue: 3
Page range: 849-878
Description

We present a new nonparametric density estimate based on normalized tensor B-Splines. We show under the expected conditions that the nonparametric density estimate converges in mean square error and integrated mean-square error. Results of simulations are also presented. key words: B-Splines, Consistency, Nonparametric Density Estimation
Subject

*Mathematics > Probability and Statistics